Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a Gi done 3 times and nothing they found nothing
Reply

Loading...


I had the same problem and I since have stopped taking Levothyroxine which is the generic brand. I have never had problems in the past with my thyroid and have never experienced any symptoms. I had my annual blood test done and a nurse practitioner found my TSH level very low and prescribed this medication. I'm wondering if the fact that I am Perimenopausal and have been experience hormonal fluctuations had anything to do with it. I did hear that a hormonal imbalance can cause your TSH thyroid levels to lower. I only gained 2 pounds because I stopped taking the meds right away. I'm waiting to see if I lose weight and go back to my normal weight.
Reply

Loading...


I am 54. I had been on Synthroid for nearly 7 years. No matter what I ate or what I did, I gained weight. I had puffiness too. I always felt bloated and out of sorts. I just knew something was not working the way it should. I gained over 80 pounds during that time.

I finally made the decision to go see a medical doctor who also practices holistic medicine. She put me on Armour Thyroid. I have been on this medication for two months now. I have not changed my eating habits. So far I have lost 28 pounds, the puffiness is gone and more importantly I feel like my old self again.

I have a lot of empathy for people struggling with hypothyroidism and the medications mostly prescribed. It is worth your time and effort to look into it and chose the best medication for you. Everyone is different.

Hope this helps someone out there with their struggle.
Reply

Loading...

I have been on synthroid for around 18 years......every year it is increased...I started at 25 mcgs and now I'm at 175 mcgs....I have gained around 45 lbs in the last 2 years....I'm sure because of menopause and the metabolism slowing down, but I am sure this medicine is also the culprit.  I remember one time the doctor telling me he had to cut back on the medicine because my thyroid was relying on the medicine too much....well, what does that say?  Your thyroid gets lazy when it has medicine to do it's job. I've had it...I am going off it for a month and eating right and excercising and seeing what happends.  I can't believe our bodies can't adjust and work without medicine.  God made our bodies to heal and take care of itself. 

Reply

Loading...

I could've wrote this it is crazy - only I know is don't try taking more meds thinking it will help, it doesn't & have other side effects including weigh gain- it also takes 6 weeks a long time to try than six more weeks to return your levels where they should be - pounds are just going up &the I am suppose to get married in just a couple of months :(
Reply

Loading...

I have been on Synthroid for just over a year and have gained 26 lbs.  I go to about 8-9 hours of dance class a week including zumba.  My eating habits are the same as they have always been.  When I bring this issue up with my doctor they just blow me off and say my TSH levels are normal on 100mcg of Synthroid.  So they seem to think all is right with the world as long as TSH is normal. 

Reply

Loading...


Tubby, I just read your post, I underwent Cranial and total body radiation when I was a child and chemo again 15 years later for Leukemia... I am in my mid 40s now and my doctor put me on synthroid about 2 years ago. I am having the same problem, because before my doc put me on the medication I had lost 18 pounds and was the smallest I had been in years and as soon as I started the synthroid I gained it all back. I eat healthy, small portions and exercise daily, but it will not come off. I too suffer from the pot belly and it will not shrink no matter what I do. I go for a physical next week and am going to tell my doctor I want to get off of this horrible stuff.
Reply

Loading...

Hi there!

I have the similar story like most of you. I am on synthriod for past one year, and I have gained 10 pounds since then, my belly has become big, I look like 5 months pregnant. I don't know why doctors can't admit that taking synthriod leads to weight gain. I think they would never do that. I even showed these post to my doctors what others are saying about synthriod and weight gain .She just dismissed my conversation without giving me the slightest attention as if I am crazy or what I am saying doesn’t matter. She doesn't want to change my medication from synthriod with any other medication.

Reply

Loading...

I have the same issue its has made me gain weight and look 8 months pregnant going off it again this was my 3rd attempt im done
Reply

Loading...

I've been on synthroid for about 7 months, and have gain 14lbs! I eat really healthy considering I have so many food allergies- so my diet includes white meat and tons of veges. On top of that I excersie 5 days per week. It's so frustrating to know you had excellent muscle tone at 129 lbs and jumped to 142lbs in so little time with a layer of extra weight.
Reply

Loading...

Would love answers too!
Reply

Loading...